# SDR ASAA0843934

- Difficulty date: November 20, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 52,326 hours, 29,609 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645258
- Part serial: MA1339
- Condition: Dented
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER HAS A DENT WITH A CREASE ON THE UPPER SURFACE OTBD END.  REMOVED DAMAGED AREA FABRICATED FILLER AND DOUBLER AND BONDED IAW SRM 51-70-10 REP 4.
